# SDR CALA2024031300709

- Difficulty date: March 9, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 70,888 hours, 24,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11244
- Condition: Damaged
- Location: Bs 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF CLEVIS FITTING AT 500C L/H SIDE, FOUND 1 EA. DRILL START AT LOWER OUTBOARD FASTENER HOLE.SUPPORT TASK NSA EMX N/R 00156.
